# SDR CALA2011120800800

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 36,923 hours, 13,038 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, LT HORIZONTAL STABILIZER LOWER SKIN HAS A CRACKED 2.250 INCH IN LENGTH ON THE I/B SIDE OF RIB AT STAB STA 129.5, 1 INCH FWD OF EXISTING DOUBLER.  REPAIRED CRACKED SKIN REF SRM 55-10-01 REPAIR 11 FIG 204.  INITIATED 55-DIP CONTROL #13772 FOR REPEAT INSPECTIONS PER SRM 55-10-01 REPAIR 11 PAR.5 TABLE 204, WITH INSPECTION THRESHOLD AT 56,000 FLIGHT CYCLES AFTER INITIAL INSTALLATION, THEN DV AND LFEC INSPECTIONS AT 9000 FLIGHT CYCLES.
